| Model Number |
TFNT00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
08/26/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non health care professional reported after an intraocular lens was implanted, the patient was unhappy with vision.The lens was exchanged for a different lens within 2 months after initial implantation in a secondary procedure.The clinical reason for the explant was visual disturbance.Additional information has been requested.
Event or Problem Description
Additional information has been requested, and received.Stating the patient was not hospitalized for the event.And the prognosis was good.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).